On the Applications of the Generalized Littlewood Theorem Concerning Integrals of the Logarithm of Analytical Functions to Elliptic Functions

Details

Ressource 1Download: axioms-12-00595-v2.pdf (648.19 [Ko])
State: Public
Version: Final published version
License: CC BY 4.0
Serval ID
serval:BIB_DE1F83BC0635
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
On the Applications of the Generalized Littlewood Theorem Concerning Integrals of the Logarithm of Analytical Functions to Elliptic Functions
Journal
Axioms
Author(s)
Sekatskii Sergey
ISSN
2075-1680
Publication state
Published
Issued date
15/06/2023
Volume
12
Number
6
Pages
595
Language
english
Keywords
Geometry and Topology, Logic, Mathematical Physics, Algebra and Number Theory, Analysis
Web of science
Open Access
Yes
Create date
01/09/2023 11:24
Last modification date
09/12/2023 7:18
Usage data